CureZone   Log On   Join
Re: Need Help with ConsitpationIBS
 
omo Views: 3,148
Published: 7 years ago
 
This is a reply to # 2,145,186

Re: Need Help with ConsitpationIBS


Sounds like you've made a lot of really good changes. Sorry to hear you've got issues. Looks like constipation is a side effect of both zirtec and zantac.

What kind of fiber are you getting in your diet? Lots of fruit would be good for constipation.

I think the yogurt thing is great. You might consider a small of amount, like a spoonful, of yogurt with each meal.

I'm guessing you're fighting your medications, that they're causing your constipation. You might look into the "methylation" process in human bodies and how that relates to histamines (and thus anaphylaxis). Try identifying whether or not you're an undermethylator (and histadelic), and try improving your methylation if it seems to be the issue.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.359 sec, (1)